# SDR CA110525006

- Difficulty date: May 24, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 1,329 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 80337485001
- Condition: Collapsed
- Location: Bleed Air Sys
- Part time: 1,484 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING A SCHEDULED INSPECTION, RIGHT ENGINE BLEED AIR SUPPLY HOSE INTERIOR WALL COLLAPSED WHILE THE EXTERIOR WALL WAS STILL SERVICEABLE.
